Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Levaquin 750mg for pneumonia, fever took Tylenol 650mg, but still it is continuing. Is this due to pneumonia r Levaquin?

I've been taking levaquin 750mg PO for pneumonia, I've been getting fevers every single time I take it, ranging from 99.9 to 103.0F fevers. I've taken 650mg Tylenol each day to break the fever since nothing has worked to break it. Is the fever coming from the pneumonia or is it coming from the levaquin? I'm on my sixth dose out of seven.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi and thank you so much for this query.

I am so sorry to hear about this current pneumonia and the febrile episodes you experience every single time you take levaquin. This to me sounds more of a reaction to levaquin and not the pneumonia. unless there has been treatment failure and probably worsening of respiratory signs and symptoms, fever must have long given way. Also, only experiencing this when you take levaquin if classical.

Because you are almost through with the drugs and this is not a life threatening side effect, i will encourage you to go ahead and take the last dose. Remember to share what you experienced with your treating doctor so that he can take it into account when issuing subsequent prescriptions.

I hope this addresses your query. Feel free to ask for clarifications if need be.
Thanks for using our services and I wish you well.
Dr. Ditah, MD
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor